MolluscaBase source details

Anthony, J. G (1865). Descriptions of new species of North American Unionidae. American Journal of Conchology, 1(2): 155-164, plates 13-18
221433
Anthony, J. G
1865
Descriptions of new species of North American Unionidae
American Journal of Conchology
1(2): 155-164, plates 13-18
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2016-01-04 09:05:22Z
created


This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2020-04-08 23:44:17+02:00 · Contact: Data Management Team